# SDR AC2A66F02122011

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 24,841 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG "UN-LOCKED" WITH NO GREEN LIGHT AND RED UN-LOCKED LIGHT ON.  MX HAD TO ADJUST SENSOR.
